# SDR 95ZZZX4476

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2578M
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32RT7885005
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Spar Attach
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, COMPLIANCE WITH PIPER SB 977, INSPECTION OF REAR SPAR ATTACH FITTINGS IN THE CABIN FOR CORROSION, AND FOUND THIS AREA SEVERELY CORRODED.  SB IS APPLICABLE TO ALL PA28, PA32, PA34, AND PA44 SERIES OF AIRCRAFT.  ALL INTERIOR AND FIBERGLASS INSULATION WAS REMOVED FROM THE WINDOWS DOWNWARD FOR FURTHER INSPECTION.  THE FORWARD SPAR ATTACHMENT POINTS WERE ALSO VERY CORRODED.  AS LIKE THE AFT AREA, THE FRONT IS ALSO A COMBINATION OF STEEL AND ALUMINUM.  SB 977 DOES NOT INCLUDE INSPECTION OF FORWARD AREA.  THIS FRONT AREA IS NOT ABLE TO BE INSPECTED UNLESS INTERIOR SIDE PANELS AND FIBERGLASS INSULATION REMOVED.  ALSO FOUND WERE 2 OTBD WING SPAR ATTACHMENT BOLTS ON LT SIDE SEVERELY CORRODED.
